Zyrtec Allergy & Hayfever Kids Oral Drops 20mL

SKU: 9310059010204 Categories: , Tag:

$16.99

4 x fortnightly payments of $4.25 learn more

Zyrtec Cetirizine Kids Fast Acting Relief Sugar Free is an oral drops that relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash.

Description

Description

Zyrtec Kids Fast Acting Relief Hayfever and Allergy relief. This Zyrtec hayfever medicine is an oral liquid that relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash.

Suitable for children aged 1+
Sugar free 

Directions

Directions

If you know your child’s weight, choose the dose for that weight rather than according to the child’s age.

Age (years): 1-3
Weight: up to 14
How much: 4 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 3 – 5
Weight:14 – 18
How much: 5 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6
Weight: 18 – 22
How much: 6 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6
Weight: 22 – 26
How much: 7 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 – 6
Weight: 26 – 30
How much: 8 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): Over 6
Weight: Over 30
How much: 10 drops
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Storage Instructions

Store below 30ºC.

Storage Temperature

Below 30ºC.

Ingredients

Contains

Methyl hydroxybenzoate, hydroxybenzoate and saccharin.

Active Ingredients

(10mg/mL): Cetirizine hydrochloride 2.5mg/5 drops.

Warnings

Product Warnings

Do not use.
– In infants under 12 months of age.
– If hypersensitive to any of the ingredients.
– If ring is separated from cap.

Ask your doctor before use.
– In children under 2 years.
– In children with liver or kidney disease.

Additional information

Weight20 g
Dimensions3.5 × 3.5 × 9.5 cm

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.